International Electronic Journal of Mathematics Education

Search Results

Keyword: professional development

Research Article
Observing Mathematics Teaching Practices to Promote Professional Development: An Analysis of Approaches to Probability
Claudia Vásquez, Ángel Alsina
https://doi.org/10.29333/iejme/5866
International Electronic Journal of Mathematics Education, Volume 14, Issue 3 , pp. 719-733
Research Article
Impact of Student Government Bodies on Students' Professional Development
Evgenij M. Dorozhkin, Ekaterina V. Zaitseva, Boris Y. Tatarskikh

International Electronic Journal of Mathematics Education, Volume 11, Issue 7 , pp. 2666-2677
Research Article
Some Aspects of the Students-Future Teachers’ Personal Development in the Conditions of Civil Society Formation
Arman S. Akhmetov, Dmitriy P. Muchkin, Elnar Sh. Utyubayev

International Electronic Journal of Mathematics Education, Volume 11, Issue 7 , pp. 2129-2136
Research Article
Experimental Analytical Model of Conditions and Quality Control of Vocational Training of Workers and Specialists
Alfiya R. Masalimova, Anatoliy S. Chibakov

International Electronic Journal of Mathematics Education, Volume 11, Issue 6 , pp. 1796-1808
Research Article
The Model of the Professional and Personal Orientation of the Teacher
Elvira G. Sabirova, Nataliya N. Vasyagina, Amangeldi K. Imanov

International Electronic Journal of Mathematics Education, Volume 11, Issue 1 , pp. 291-301
Research Article
Didactical Conceptualization of Dynamic Mathematical Approaches: Example Analysis from the InnoMathEd Program
Kenneth Ruthven, Zsolt Lavicza

International Electronic Journal of Mathematics Education, Volume 6, Issue 2 , pp. 89-110
Research Article
Preservice Teachers’ Learning from an Online, Video-based, Mathematics Professional Development Resource
Jo Towers, Tina Rapke

International Electronic Journal of Mathematics Education, Volume 6, Issue 1 , pp. 5-26
Research Article
Teachers’ Perceptions of Mathematics Content Knowledge Assessments in Professional Development Courses
Michelle T. Chamberlin, Robert A. Powers, Jodie D. Novak

International Electronic Journal of Mathematics Education, Volume 3, Issue 3 , pp. 155-178